MathSciNet Relay Station
MathSciNet bibliographic data
MR806415 (87i:58104) 58F11 (20H05 30C60 30D05 57R99 58F08)
Sullivan, Dennis Quasiconformal homeomorphisms and dynamics. II. Structural stability implies hyperbolicity for Kleinian groups. Acta Math. 155 (1985), no. 3-4, 243–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement